# SDR DALA2024070506789

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 69,442 hours, 32,354 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986 R-Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0427216) CORROSION ON FLOOR BEAM UPPER SURFACE AND FASTENERS HOLES STA 985.5 AND LBL.45 TO RBL.45 AT PASSENGER CABIN FLOOR STRUCTURE. FLOOR BEAM STA.986.5 WAS REPAIRED PER B737-800 SRM 53-70-51-2R REPAIR 4.
